# SDR SWAA991442

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Sys
- Part number: 3810056106
- Condition: Reqd Service
- Location: Lower Mid Fuse
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYD LOW PRESSURE A-SYSTEM INDICATON, QTY DECREASED TO 1/4 FULL.  PREVIOUSLY REMOVED AND REPLACED NR 1 ENG T/R ISOLATION VALVE AND SUSPECT AIR IN SYSTEM.  SERVICED HYD A-SYSTEM, ACTUATED FLIGHT CONTROLS AND NR 1 ENG T/R.  ALL INDICATIONS CHECKED GOOD.
